Shop
-
Anadin Extra Aspirin Paracetamol and Caffeine Caplets, Red, 16 count
- Effective triple action formula – aspirin, paracetamol and caffeine – for relief of headaches, body aches and pains
- Gets to work in 5 minutes* (based on caffeine absorption data)
- Effective Triple Action Formula
- Aspirin – targets source of pain; Paracetamol – helps block pain signals; Caffeine – helps speed up pain relief
- Anadin, stronger than pain
- Contains aspirin, paracetamol and caffeine, for pain relief, always read the label
£2.40 -
Anadin Ultra Ibuprofen Pain Relief Liquid Capsules – Pack of 16
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- Anadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets* to help effectively reduce inflammation and fight pain in your back, muscles, and joints (*based on absorption data for a 400mg dose)
- Anadin Ultra gives fast and effective pain relief and helps reduce inflammation, providing up to 8 hours of pain relief* (*based on a 400mg dose.)
- Provides relief from backache, muscular pain, rheumatic pain and neuralgia
- Anadin, stronger than pain
- Contains ibuprofen, for pain relief, always read the label
£3.00 -
Iron Gummies Supplement with Vitamin C, A, Vitamins B Complex, Folate, Multivitamins for Women, Kids & Adults – Supports Energy, No After Taste,…
- IRON MULTIVITAMIN GUMMIES: Our BeLive iron gummies for kids, teenagers and adults can assist with a healthy energy level, better athletic performance, and energy. Made with natural grape flavour they are the easy way to take a daily dose of iron.
- GENTLE IRON SUPPORT: With added Vitamin C, Vitamin A, Folic Acid, Zinc and Vitamin B complex (B3, B5, B6, B12) to our iron chewable, vital nutrients that your body and brain need to stay fit and healthy from childhood through to old age.
- GIVE YOURSELF A BOOST: Many people are often found to be Iron deficient. Our Iron gummies are formulated with Premium Vitamin C which contributes to better absorption as well as the reduction of tiredness and fatigue.
- HEALTHY MADE FUN: The easy way to take a dose of pure vitamin supplements. Our Iron gummies are made for both adults and kids and have no artificial colours, flavours, or additives. You won’t forget to take them!
- GLUTEN FREE & VEGAN FRIENDLY: Naturally sweetened with tapioca syrup, grape flavour. No nuts, dairy, gluten, soy, or preservatives. Made using only the finest ingredients so you have peace of mind and body.
£12.69 -
BeLive Elderberry Immunity Support Gummies | Contains Vitamin A, C, D, Vitamins B Complex, Folate & Zinc | Formulated to Boost Immune System |…
- DOUBLE STRENGTH: 200 mg of Elderberry and 160 mg of Vitamin C provides a high potency vitamin meant to boost your immune defenses. We designed a superior product to help you protect yourself and your loved ones. BeLive Elderberry gummies are suitable for adult and kids.
- A MULTI-VITAMIN FOR YOUR IMMUNE SYSTEM: Vitamins A, C, D3, and B-complex are used traditionally to support the immune system. Zinc provides added support and helps balance health benefits.
- STRONG BONES & HEALTHY TEETH: Includes Vitamin D to not just strengthen your immune system, but to also assist in the maintenance of health bones and teeth.
- VEGAN IMMUNE SUPPORT: Gluten-free gummies naturally sweetened with fruit juice and are made with pectin, not gelatin. Contains NO: nuts, gluten, eggs, soy, milk, preservatives, synthetic chemicals, or artificial colors.
- QUALITY ASSURED: Each batch is quality checked at every stage of the manufacturing process: Blending, Processing, Purity Testing, Bottling, Labeling, and Follow-up Testing.
£12.89 -
Disposable Alcohol Tablet, Wipes 3cm*6cm 100 pcs Individually Packed for Computer, Mobile Phone,Glasses
- Individual package, easy to use and convenient to carry.Mini size and lightweight, suitable for outdoor or travel use.Disposable product, use up and then throw away.
- This product is made of 75% alcohol, you can use it to wipe glasses, wipe computer, keyboard and mouse, give him a simple disinfection.
- Individual package, easy to use and convenient to carry.Mini size and lightweight, suitable for outdoor or travel use.Disposable product, use up and then throw away.
£3.99 -
Anadin Original Pain Relief Tablets, Aspirin & Caffeine Headache Tablets, Pack of 16
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- Dual action formula, aspirin and caffeine to effectively relieve your headache or migraine
- Aspirin targets the source of the pain
- Caffeine helps to speed up pain relief
- Anadin, stronger than pain
£1.65 -
3 x Wide Satin Tape 25m Dental Waxed Mint Floss Oral Care Clean Fresh Teeth
3 x Wide Satin Tape 25m Dental Waxed Mint Floss Oral Care Clean Fresh Teeth : Amazon.co.uk: Health & Personal Care
£4.49 -
Anadin Joint Pain Relief Tablets, Ibuprofen Tablets, Pack of 16
- Providing up to 8 hours of pain relief* Anadin Joint Pain works effectively to help reduce inflammation and fight pain in your back, muscles, and joints (*based on a 400mg dose)
- Anadin Joint Pain contains ibuprofen, which targets the source of pain by blocking pain-causing chemicals where inflammation is present
- Pain relief from: joint pain, inflammation
- Anadin, stronger than pain
- Contains ibuprofen, for pain relief, always read the label
-
Anadin Extra Aspirin, Paracetamol & Caffeine Caplets, 16 Count (Pack of 1)
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- Effective triple action formula – aspirin, paracetamol and caffeine – for relief of headaches, body aches and pains
- Gets to work in 5 minutes* (based on caffeine absorption data)
- Effective triple action formula
- Aspirin – targets source of pain
-
Anadin Paracetamol For Pain Relief 500mg 16 Tablets
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- Tablets for relief from fever, aches and pains, cold and flu symptoms, sore throat, headache and migraine
- Also provides relief from period pain, toothache, neuralgia and rhumatic pain
- Gentle on the stomach
- Do not give to children aged under 6
-
£14.40
-
£14.40